IMPORTANT COVID-19 (coronavirus) information Here

Connecting you and your loved ones to overdose prevention

Helplink will help you save a life, whether it be yours or someone you love.
Keeping you and your loved ones alive

Overdose prevention

Opioid overdose deaths can be prevented, and anyone can be the one to stop an overdose.

Opioid overdose deaths can be prevented, and anyone can be the one to stop an overdose. It’s important to know the signs of overdose and steps to take, including using Naloxone (brand name Narcan®). If you or a loved one uses prescription opioids or heroin, make sure you carry naloxone. In an emergency, you can save someone, or someone else can save you.

Be prepared with naloxone.

Carry naloxone with you and know how to use it. Get naloxone at one of these sites or at a pharmacy.

Learn the signs of overdose with this video. Learn how to give naloxone.
Life is precious.

We’re here to help you save a life. Fatal overdoses can be prevented.

You might be concerned about someone, or struggling with substance use yourself. Our caring, trained specialists will give you the support you need to keep your loved ones alive.